# SDR P5CA9601230

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tracks
- Condition: Corroded
- Location: Lt Te Fore Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEFT WING ALL 7 FORE FLAP TRACKS SURFACE.  CORROSION REMOVED FROM SURFACE PER SRM 51-10-01.
